FURTHER RIGID TRIPLES OF CLASSES IN G(2)

Conder M, Litterick A (2019)
INTERNATIONAL JOURNAL OF GROUP THEORY 8(4): 5-9.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Conder, Matthew; Litterick, AlastairUniBi
Abstract / Bemerkung
We establish the existence of two rigid triples of conjugacy classes in the algebraic group G(2) in characteristic 5, complementing results of the second author with Liebeck and Marion. As a corollary, the finite groups G(2)(5(n)) are not (2, 4, 5)-generated, confirming a conjecture of Marion in this case.
Stichworte
triangle groups; finite groups of Lie type; representation varieties
Erscheinungsjahr
2019
Zeitschriftentitel
INTERNATIONAL JOURNAL OF GROUP THEORY
Band
8
Ausgabe
4
Seite(n)
5-9
ISSN
2251-7650
eISSN
2251-7669
Page URI
https://pub.uni-bielefeld.de/record/2935862

Zitieren

Conder M, Litterick A. FURTHER RIGID TRIPLES OF CLASSES IN G(2). INTERNATIONAL JOURNAL OF GROUP THEORY. 2019;8(4):5-9.
Conder, M., & Litterick, A. (2019). FURTHER RIGID TRIPLES OF CLASSES IN G(2). INTERNATIONAL JOURNAL OF GROUP THEORY, 8(4), 5-9. doi:10.22108/ijgt.2018.111467.1481
Conder, M., and Litterick, A. (2019). FURTHER RIGID TRIPLES OF CLASSES IN G(2). INTERNATIONAL JOURNAL OF GROUP THEORY 8, 5-9.
Conder, M., & Litterick, A., 2019. FURTHER RIGID TRIPLES OF CLASSES IN G(2). INTERNATIONAL JOURNAL OF GROUP THEORY, 8(4), p 5-9.
M. Conder and A. Litterick, “FURTHER RIGID TRIPLES OF CLASSES IN G(2)”, INTERNATIONAL JOURNAL OF GROUP THEORY, vol. 8, 2019, pp. 5-9.
Conder, M., Litterick, A.: FURTHER RIGID TRIPLES OF CLASSES IN G(2). INTERNATIONAL JOURNAL OF GROUP THEORY. 8, 5-9 (2019).
Conder, Matthew, and Litterick, Alastair. “FURTHER RIGID TRIPLES OF CLASSES IN G(2)”. INTERNATIONAL JOURNAL OF GROUP THEORY 8.4 (2019): 5-9.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar